Alert archive / Tennessee / Flash Flood Warnings in 2024
Flash Flood Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jul 21, 2024, 7:20 PM EDT for Hamilton County, Meigs County, Tennessee. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2024, 7:20 PM EDT (23:20 UTC)
- Expired
- Jul 22, 2024, 12:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hamilton County, TN, Meigs County, TN
The radar
The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 7:25 PM EDT | FLASH FLOOD | 4 Nne Shady Grove, TN | MTEARS amateur radio relay of 1 foot of water cover roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted.
659
WGUS54 KMRX 212320
FFWMRX
TNC065-121-220330-
/O.NEW.KMRX.FF.W.0013.240721T2320Z-240722T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
720 PM EDT Sun Jul 21 2024
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
Northeastern Hamilton County in east Tennessee...
Western Meigs County in east Tennessee...
* Until 1130 PM EDT.
* At 720 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Soddy-Daisy, Sale Creek, Flat Top Mountain, Birchwood and Mowbray
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3536 8514 3541 8503 3541 8502 3541 8501
3542 8501 3542 8500 3542 8499 3540 8497
3538 8497 3531 8505 3529 8509 3523 8516
3529 8525
FLASH FLOOD...RADAR INDICATED
$$
JLB2 follow-up statements
946
WGUS74 KMRX 212346
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
746 PM EDT Sun Jul 21 2024
TNC065-121-220330-
/O.CON.KMRX.FF.W.0013.000000T0000Z-240722T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton TN-Meigs TN-
746 PM EDT Sun Jul 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT THIS
EVENING FOR NORTHEASTERN HAMILTON AND WESTERN MEIGS COUNTIES...
At 746 PM EDT, Doppler radar and public reports indicated
thunderstorms producing heavy rain in and around Soddy Daisy.
Between 2 and 4 inches of rain have fallen. Additional rainfall
amounts of 0.5 to 1 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Soddy-Daisy, Sale Creek, Flat Top Mountain, Birchwood and Mowbray
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3536 8514 3541 8503 3541 8502 3541 8501
3542 8501 3542 8500 3542 8499 3540 8497
3538 8497 3531 8505 3529 8509 3523 8516
3529 8525
FLASH FLOOD...RADAR INDICATED
$$
JLB317
WGUS54 KMRX 220143
FFWMRX
TNC065-121-220400-
/O.EXT.KMRX.FF.W.0013.000000T0000Z-240722T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
943 PM EDT Sun Jul 21 2024
The National Weather Service in Morristown has extended the
* Flash Flood Warning for...
Northeastern Hamilton County in east Tennessee...
Western Meigs County in east Tennessee...
* Until midnight EDT tonight.
* At 943 PM EDT, local law enforcement reported flooding and radar
observed thunderstorms producing heavy rain near Soddy Daisy and
northern Hamilton County. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported and radar observed.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Soddy-Daisy, Sale Creek, Flat Top Mountain, Birchwood and Mowbray
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3536 8514 3541 8503 3541 8502 3541 8501
3542 8501 3542 8500 3542 8499 3540 8497
3538 8497 3531 8505 3529 8509 3523 8516
3529 8525
FLASH FLOOD...OBSERVED
$$
JLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:32 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 21, 3:32 PM EDT, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Morristown TN 332 PM EDT Sun Jul 21 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Monday) Issued at 257 PM EDT Sun Jul 21 2024 Key Messages: 1. Persistence is key...and also the forecast. Another round of scattered showers expected tomorrow, along with highs just below seasonal norms. Discussion: Not much change to talk about for the short term. We'll remain beneath southwesterly flow aloft as the southern Appalachian region is situated on the southeast periphery of an upper trough. As such, we'll see continued cloudy conditions and another round of scattered showers and embedded thunderstorms again tomorrow. Can't rule out an overnight rain shower either as forecast soundings indicate we'll keep some elevated instability over the area, but tonight should be dry for most everywhere. Speaking of tonight, expect convective debris clouds to thin out by around midnight tonight, with low clouds and some patchy fog developing after midnight. Best chances appear to be in the north but anywhere clouds are not present will have a chance at some fog given the moist conditions. && .LONG TERM... (Monday night through next Sunday) Issued at 257 PM EDT Sun Jul 21 2024 Key Messages: 1. An unsettled weather pattern continues through the week. Afternoons and evenings will hold the best chance for shower and thunderstorm development, with chances decreasing during the overnight hours. 2. Slightly below normal temperatures expected through Friday with considerable cloud cover and categorical PoPs. 3. Chances for precip decrease Saturday with temperatures warming a couple of degrees post-frontal passage and increasing high pressure. Discussion: With upper ridging over the western states and the western Atlantic, troughing will extend SW across the country from a closed low near Greenland. Expect troughing to persist through the week until ridging tries to build in by the weekend. Low level flow will situate out of the southwest, bringing increased moisture to the region. SWly flow paired with lower heights aloft will translate to increased humidity, lower than normal temperatures, and afternoon/evening convection. A stationary front developing to our northwest this week, will also contribute to daily chances of showers and thunderstorms as well as the upper level support from shortwave impulses rounding the trough. This will also keep cloud cover around, limiting our daytime highs to the 80s. Even with decreased temperatures, dew points exceeding the 70s in a lot of places will make it feel much hotter. Showers and thunderstorm activity will be best seen during the typical times you'd expect in summer; afternoon and evenings, otherwise known as diurnally driven. Southeastern parts of the CWA, such as SW NC and south of GSMNP in the Appalachians, appears will possibly see the higher daily rainfall amounts of over a half inch and up to one inch. Most certainly a welcoming sight to help improve our drought conditions. MRGL ERO's are in place through Day 5, but it would take a short-lived storm with heavy rain rates to reach any sort of flooding potential. PWATs will range between 1.5 to 2.0 inches, portraying how water loaded the atmosphere will be and will support prolific rain makers. Even with suitable instability each day, not expecting anything in the way of severe weather to come for the week. If anything, a strong storm may produce gusty winds, heavy rain/ponding, and some lightning. A cold front will eventually sweep across the area around Thursday when another extension from the trough is expected to move over the NERN part of the country. Highs Thursday are currently expected to only be in the upper 70s for the valley. Temperatures will rebound Friday onward as the trough retreats north, weak flow/higher heights build in, and surface high pressure develops over the western Great Lakes. Moisture still sticks around over the SE US, so precipitation is still in the forecast even after the frontal passage. && .AVIATION... (18Z TAFS) Issued at 137 PM EDT Sun Jul 21 2024 The SHRA/TSRA coverage has increased greatly over the mountains this afternoon but there has yet to be much materialize in the valley. This lowers confidence in what, if anything, affects the terminals so I think sticking with the PROB30 for TSRA at all sites is appropriate. For the overnight hours, expect another round of fog and low clouds in the TN valley to occur tonight. Fog seems most probable at KTRI, with low clouds being favored at KTYS and KCHA. Tomorrow seems similar to today, so do not expect any convection at the TAF sites before the end of the period and will return all sites to VFR levels with no mention of SHRA by 14z tomorrow morning. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 71 88 70 86 / 50 60 50 80 Knoxville McGhee Tyson Airport, TN 70 86 69 85 / 50 70 50 70 Oak Ridge, TN 70 85 68 84 / 50 70 40 70 Tri Cities Airport, TN 68 83 67 85 / 40 70 50 70 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SHORT TERM...CD LONG TERM....KS AVIATION...CD
Hazardous weather outlook, Jul 21, 3:00 AM EDT, 16 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 300 AM EDT Sun Jul 21 2024 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-220700- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 300 AM EDT Sun Jul 21 2024 /200 AM CDT Sun Jul 21 2024/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
In the hours before
Special weather statement, Jul 21, 4:27 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Morristown TN
427 PM EDT Sun Jul 21 2024
TNZ013-212100-
Campbell TN-
427 PM EDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CAMPBELL COUNTY THROUGH
500 PM EDT...
At 427 PM EDT, Doppler radar was tracking a strong thunderstorm near
La Follette, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Follette, Jacksboro, Caryville, Fincastle, and Cove Lake State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3643 8392 3643 8390 3639 8392 3640 8395
3637 8395 3635 8397 3630 8397 3627 8400
3627 8402 3630 8403 3630 8404 3625 8406
3627 8428 3640 8427 3645 8393
TIME...MOT...LOC 2027Z 271DEG 8KT 3633 8409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JLBSpecial weather statement, Jul 21, 5:15 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Morristown TN
515 PM EDT Sun Jul 21 2024
TNZ035-212145-
Morgan TN-
515 PM EDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MORGAN COUNTY THROUGH
545 PM EDT...
At 514 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Wartburg, moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wartburg, Sunbright, High Point, Deerlodge, and Frozen Head State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3618 8490 3628 8462 3627 8461 3628 8459
3626 8457 3623 8457 3623 8456 3606 8452
3604 8478 3609 8480 3609 8483 3614 8487
3616 8491
TIME...MOT...LOC 2114Z 266DEG 5KT 3614 8475
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JLBSpecial weather statement, Jul 21, 6:21 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Morristown TN
621 PM EDT Sun Jul 21 2024
TNZ083>085-212300-
Rhea TN-Meigs TN-McMinn TN-
621 PM EDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RHEA...MEIGS AND
MCMINN COUNTIES THROUGH 700 PM EDT...
At 620 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Decatur, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Athens, Decatur, Etowah, Englewood, Niota, Riceville, Clear Water,
Hillsview, Murray Store, and Big Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3530 8494 3546 8501 3565 8461 3565 8459
3563 8458 3563 8457 3538 8443 3532 8480
3533 8481 3533 8482 3535 8485 3536 8488
3533 8489 3529 8492
TIME...MOT...LOC 2220Z 246DEG 15KT 3542 8484
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JLBSpecial weather statement, Jul 21, 6:32 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Morristown TN
632 PM EDT Sun Jul 21 2024
TNZ036-067-069-212300-
Anderson TN-Roane TN-Knox TN-
632 PM EDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ANDERSON...WEST
CENTRAL KNOX AND NORTHEASTERN ROANE COUNTIES THROUGH 700 PM EDT...
At 632 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oak Ridge, moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Farragut, Oliver Springs, Karns, and
Coalfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3586 8435 3602 8440 3605 8434 3606 8435
3616 8414 3591 8402 3588 8424 3590 8428
3588 8428 3589 8431 3589 8433 3586 8434
TIME...MOT...LOC 2232Z 248DEG 6KT 3598 8428
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JLBSpecial weather statement, Jul 21, 6:39 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Morristown TN
639 PM EDT Sun Jul 21 2024
TNZ081-083-084-099-212315-
Sequatchie TN-Rhea TN-Hamilton TN-Meigs TN-
639 PM EDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN RHEA...SOUTHWESTERN
MEIGS...SOUTHEASTERN SEQUATCHIE AND CENTRAL HAMILTON COUNTIES THROUGH
715 PM EDT/615 PM CDT/...
At 639 PM EDT/539 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Soddy-Daisy, or 12 miles southwest of Dayton,
moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Chattanooga, Dayton, Soddy-Daisy, Walden, Lakesite, Fairmount, Red
Bank, Graysville, Flat Top Mountain, and North Chickamauga Creek
Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3530 8540 3538 8526 3536 8523 3541 8519
3552 8498 3532 8489 3529 8493 3530 8494
3528 8494 3526 8497 3525 8497 3514 8529
TIME...MOT...LOC 2239Z 248DEG 10KT 3533 8513
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JLBSpecial weather statement, Jul 21, 7:12 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Morristown TN
712 PM EDT Sun Jul 21 2024
TNZ068-084>086-220000-
Northwest Monroe TN-Loudon TN-Meigs TN-McMinn TN-
712 PM EDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LOUDON...EAST
CENTRAL MEIGS...NORTHEASTERN MCMINN AND NORTHWESTERN MONROE COUNTIES
THROUGH 800 PM EDT...
At 712 PM EDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving northeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Athens, Sweetwater, Madisonville, Decatur, Niota, Clear Water, and
Murray Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3554 8478 3565 8462 3565 8459 3566 8457
3567 8454 3568 8452 3569 8453 3570 8452
3571 8452 3571 8451 3548 8436 3542 8469
TIME...MOT...LOC 2312Z 242DEG 5KT 3553 8462
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
JLBThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:04 PM EDT | Special Weather Statement | MRX | Sevier | 41 min |
| Jul 21, 4:27 PM EDT | Special Weather Statement | MRX | Campbell | 33 min |
| Jul 21, 5:15 PM EDT | Special Weather Statement | MRX | Morgan | 30 min |
| Jul 21, 5:43 PM EDT | Areal Flood Advisory | MRX | Morgan | 3 hr |
| Jul 21, 6:21 PM EDT | Special Weather Statement | MRX | McMinn, Meigs | 39 min |
| Jul 21, 6:32 PM EDT | Special Weather Statement | MRX | Anderson | 28 min |
| Jul 21, 6:39 PM EDT | Special Weather Statement | MRX | Hamilton | 36 min |
| Jul 21, 6:53 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Meigs, Rhea | 52 min |
| Jul 21, 7:09 PM EDT | Areal Flood Advisory | MRX | Hamilton, Meigs, Rhea | 85 min |
| Jul 21, 7:12 PM EDT | Special Weather Statement | MRX | McMinn | 48 min |
| Jul 21, 7:43 PM EDT | Special Weather Statement | MRX | Hamilton, Marion | 47 min |
| Jul 21, 7:50 PM EDT | Flash Flood Warning | MRX | Hamilton | 6 hr |
| Jul 21, 7:52 PM EDT | Areal Flood Advisory | MRX | McMinn, Meigs | 2 hr |
Nearby
Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.